# SDR DL72K982461

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2 FOUND FLOORBEAM CORRODED FS 344 RBL 20-LBL65.  REMOVED CORROSION PER SRM 53-10-8 FIG 11.  REMOVED T-CAP, FAB'D REPAIR, INSTALLED PER SAME.  CONTINUED ON N/R 1043.
